Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287114] of Ingrid Daubechies

Papers Published

  1. Daubechies, I, On the distributions corresponding to bounded operators in the Weyl quantization, Communications in Mathematical Physics, vol. 75 no. 3 (1980), pp. 229-238, ISSN 0010-3616 [doi]
    (last updated on 2017/12/17)

    Abstract:
    Using properties of an integral transform giving directly the matrix elements of a quantum mechanical operator from the corresponding classical function, we restrict the class of distributions corresponding to bounded operators. As a consequence, we can exhibit a class of functions yielding trace-class operators, and give a bound on their trace-norm. © 1980 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320